Pacific Journal of Mathematics

On extensions of homeomorphisms to homeomorphisms.

Doron Ravdin

Article information

Source
Pacific J. Math., Volume 37, Number 2 (1971), 481-495.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970621

Mathematical Reviews number (MathSciNet)
MR0320992

Zentralblatt MATH identifier
0219.54008

Subjects
Primary: 54C20: Extension of maps

Citation

Ravdin, Doron. On extensions of homeomorphisms to homeomorphisms. Pacific J. Math. 37 (1971), no. 2, 481--495. https://projecteuclid.org/euclid.pjm/1102970621


Export citation

References

  • [1] J. W. Alexander, An example of a simply connected surface bounding a region which is not simply connected, Proc. Acad. Sci., 10 (1924), 8-10.
  • [2] L. Antoine, Sur homeomorphism de figures et de leurs voisinages, J. de Math., (1921), p. 221.
  • [3] L. Antoine, Sur les voisinages de deux figures homeomorphes, Fund. Math., 5 (1924), p. 265.
  • [4] P. Erdos, The dimension of rational points in Hilbert space, Ann. Math., 41 (1940), 734-736.
  • [5] W. Hurewictz, & H. Wallman, Dimension Theory, Princeton University Press (1941).
  • [6] J. L. Kelley, General Topology, Van Nostrand N.Y. (1955).
  • [7] B. Knaster & M. Reichbach (Reichaw), Notion dfhomogeneite et prolongements des homeomorphies, Fund. Math., 40 (1953), 180-193.
  • [8] C. Kuratowski, Topologie I, Warszawa (1952).
  • [9] M. Lavrentieff, C.R. Acad. Sci. Paris, 178 (1924) p. 187; Fund. Math., 6 (1924) p. 149
  • [10] A. Lelex, Sur deux genres d'espaces complets, Coll. Math. VII (1961), 31-34.
  • [11] A. Schoenflies, Die Entwicklungder Lehre von den Punkt MannigfaltigkeitenII, Leiptzig Teubner (1908).
  • [12] The New Scottish Book, Wroclaw, 1946-1958.